HOME   ::  Journal List   ::   Article

Mitchener, W. G. (2003) Bifurcation Analysis of the Fully Symmetric Language Dynamical Equation. Journal of Mathematical Biology, 46(3):265--285.

Full-text
   URL: http://www.math.princeton.edu/~wmitchen/WGM-BAFSLDE.pdf

Related links
   Source: http://www.math.princeton.edu/~wmitchen/index.html
  Web search: Google Web Search   ::   Google Scholar
  Within this site: Cited by (6)    References (21)
BibTex

@article{mitchener03jmb,
  author={W. Garrett Mitchener},
  title={Bifurcation Analysis of the Fully Symmetric Language Dynamical Equation},
  journal={Journal of Mathematical Biology},
  year={2003},
  month={3},
  volume={46},
  number={3},
  pages={265-285},
  url={http://groups.lis.illinois.edu/amag/langev/paper/mitchener03jmb.html}
}